i took this medication for 5mo. i had nodule like cysts not pimples i have red peeling skin,pain in muscles and joints,nothing is clear on my face,i have worse nite vision,now i seem to have tooth decay or they are very sensitive which ive never had a problem with in all my years of life.. they've always been healthy.the pigment in my skin has went from a nice tan color to a plain whiteness..when does my skin go back to nice softness and my joints and lips feel normal again? or do they at all?will i have scarring?if so what helps to decrease this.. any suggestions?thank you
Hi Beaute29 - probably stands for beautiful!!! I have taken accutane and claveris with a large majority of the problems you have. First thing you should do is to make certain that you have a very knowledgeable doc. Some of the side affects can be very serious with both drugs.With accutane my
liver was damaged but after a few years I am ok; I also suffered IBS - irritable/inflammatory bowel disease which is ok, and DEPRESSION!! This is the hardest to kick. But at least getting somewhat stable... With the claravis you can get serious skin issues - ACNE like bumps, tone changes; get dry eyes,dry nose,dry mouth/throat; and I was very tired all the time - really fatigued. But after getting off of these I started to notice differences in some areas right away. I know that you will overcome this, you sound so desperate but I will try to keep helping/talking to you if you like?
- Accutane Information for Consumers
- Accutane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Accutane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there anyone out there who also started getting some of the awful side-effects of using Accutane(
Posted 4 Jan 2011 • 2 answers
Accutane:Am using accutane for 34 days and still got pimples on my check? the acne is getting bette?
Posted 25 Nov 2011 • 1 answer
Posted 5 Oct 2013 • 2 answers
Posted 28 Oct 2016 • 0 answers
Posted 12 days ago • 0 answers